# SDR CALA2024083000519

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 71,831 hours, 30,466 cycles
- Engine: Iae V2500A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 60 KNOTS. ON T/O ENGINES DI D NOT COME UP T OGETHER A ND WERE SPLIT AT FLEX UPON ARRIVAL TO COCKPIT, NO STATUS MESSAGE WAS PRESENT. PRINTED A PFR. FOUND FAILURE "DMC2: NO ADF1 DATA" AND "DMC3: NO EEC2B DATA SOURCE EIS 3 AT 01:31 GMT ( SAME AS FAILURE). PROCEEDED WITH TSM 73-20-00-810-823-A. EIS INPUT TESTS WERE SHOWING ADF1 AND 2 FAULTS (NORMAL SINCE THEY ARE DEACTIVATED). REF TSM 73-00-00-810-880-A  LOW POWER/HUNG ACCELERATION ON ENGINE 1. PERFORMED TEST NO.11 HIGH POWER ASSURANCE TEST. ALL INDICATIONS AND VALUES IN RANGE. BOTH ENGINES CAME UP TOGETHER. DID NOT SEE OR FEEL ANY LAGGING. REF AMM 71-00-00-710-013-C ADD EMP:U118541
